Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Fungal infection or oral thrush is a distinct possibility.
Recent infection like colitis can cause oral thrush.
Another possibility can be cold sores --pain can appear before the sores.
Vitamin B2 and zinc deficiency can cause these symptoms.
Nystatin swish and swallow will help with the oral thrush.
Cold sores will respond to valacyclovir oral tablets.
Vitamin B2 200 mg daily, zinc 30 mg daily will be helpful as well.
What is strange is I had my husband pick me up some monistat yesterday because I felt I might have a yeast infection also and now my tongue has gotten worse
yes that is the likely cause.
This is common side effect of antibiotic use.
I have been on antibiotics though so wouldn't that get rid of a fungus
antibiotic only works on bacteria.
So should I go see my family doc?
And they make you ore prone for fungal infection ironically.
yes you should.
The treatment is simple but requires prescription.